Napa Extend Tablet 665mg12 tablets
Paracetamol 665 mg Extended Release Tablet
Napa Extend extended release tablet contains Paracetamol BP 665 mg. It is effective for the relet of persistent pain associated with osteoarthritis and muscle aches and pains such as backache. Napa Extend extended release tablet also provides effective, temporary reliet of pain and discomfort associated with headache, tension headache, period pain, toothache, pain after dental procedures and cold & flu. It reduces fever.
Dosage and Administration
Napa Extend extended release tablets are to be administered orally, with or without food. Adults and children over 12 years: Two tablets, swallowed whole, every 6 to 8 hours (maximum of 6 tablets in any 24 hours). The tablets must not be crushed.
Hypersensitivity to Paracetamol or to any of the excipients.
Reports of adverse reactions are rare. Although the following adverse reactions have been reported, a causal relationship to the administration of Paracetamol has been neither confirmed nor refuted: dyspepsia, nausea, allergic and hematological reactions.
Paracetamol should be administered with caution to patients with hepatic or renal dysfunction.
Use in Pregnancy
Category A-Paracetamol has been taken by a large number of pregnant women and women of childbearing age without any proven increase in the frequency of malformations or other direct or indirect harmful effects on the fetus.
Use in Lactation
Paracetamol is excreted in breast milk. The amount available for ingestion by the infant has been reported variously as less than 0.1% of a single dose of Paracetamol 500 mg and 0.04 to 0.23% of a single 650 mg dose. These results are based on immediate release preparations of Paracetamol. There is no data available on the excretion of sustained release Paracetamol preparations in breast milk However, it is not expected that Paracetamol 665 mg extended release tablet would provide any increase in the excretion of Paracetamol in breast milk as this product is designed to maintain rather than increase plasma Paracetamol concentrations compared to immediate release preparations. Maternal ingestion of Paracetamol in usual analgesic doses does not appear to present a risk to the breastfed infant.
Use in Children
Not recommended for children under 12 years of age.
Anticoagulant dosage may require reduction it Paracetamol medication is prolonged.
Paracetamol absorption from immediate release preparations is increased by drugs which crease gastric emptying, eg metoclopramide and decreased by drugs which decrease gastric emptying eg propantheline, antidepressants with anticholinergic properties and narcotic analgesics However, concurrent administration of metoclopramide may reduce the absorption of Paracetamol from this sustained release dosage form, as it accelerates gastric emptying and intestinal transit. Paracetamol may Increase chloramphenicol concentrations The likelihood of Paracetamol toxicity may be increased by the concomitant use of enzyme inducing agents such as alcohol or anticonvulsant drugs.
Pharmaceutical Precautions Store below 30° C in a dry place. Keep out of the reach of children.
Box containing 120 extended release tablets in 12X10's blister strips. Each extended release tablet contains Paracetamol BP 665 mg.
Manufactured by BEXIMCO PHARMACEUTICALS LTD.
Napa is a registered trademark of Beximco Pharmaceuticals Ltd